# SDR AALA20100322TUL06

- Difficulty date: March 22, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 67,756 hours, 35,923 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION IN SHEAR TIE AT STATION 1287 BETWEEN LONGERON 26 LEFT TO LONGERON 28 LEFT.  INSTALLED REPAIR SECTION OF SHEAR TIE AT STATION 1287 BETWEEN LONGERON 26 LEFT TO LONGERON 28 LEFT PER BOEING DRAWING NUMBER 9957739 AND SRM 53-03-00.
